Dr. Xia Huang(黄侠)


Dr. Xia Huang

eMail:  xhuang1209@gmail.com

Phone Number(s):

Direct: +86-21-54343060


Room 1207, Administrative Building

Departmental Address:

Center for PDE
East China Normal University
500 Dongchuan Road
Minhang 200241
Shanghai, China

Research Interests:
Partial Differential Equations and their applications
Recent Publications (from MathSciNet):
MR3460221 Reviewed Huang, Xia; Ye, Dong Existence of stable solutions to   in   with   and  . J. Differential Equations 260 (2016), no. 8, 6493–6503. 35J30 (35B08 35B35 35J91)
Publication Year 2016 Indexed 2016-05-11 Review Published2017-03-16
MR3426080 Reviewed Huang, Xia; Ye, Dong Conformal metrics in   with constant  -curvature and arbitrary volume. Calc. Var. Partial Differential Equations 54 (2015), no. 4, 3373–3384. (Reviewer: Xingwang Xu) 53A30 (35B07 35J30 35J91)
Publication Year 2015 Indexed 2016-02-19 Review Published2016-07-21
MR3315584 Reviewed Guo, Zongming; Huang, Xia; Zhou, Feng Radial symmetry of entire solutions of a bi-harmonic equation with exponential nonlinearity. J. Funct. Anal. 268 (2015), no. 7, 1972–2004. 35J30 (35B07 35B08 35J91)
Publication Year 2015 Indexed 2015-04-20 Review Published2016-02-17
MR3082562 Reviewed Huang, Xia Stable weak solutions of weighted nonlinear elliptic equations. Commun. Pure Appl. Anal. 13 (2014), no. 1, 293–305. 35J62 (35A01 35B53 35D30 35J70 35J75)
Publication Year 2014 Indexed 2013-10-30 Review Published2014-01-08

More publications